Journal of Graph Theory

Cover image for Journal of Graph Theory

July 2009

Volume 61, Issue 3

Pages 157–240

    1. On the chromatic number of a random 5-regular graph (pages 157–191)

      J. Díaz, A. C. Kaporis, G. D. Kemkes, L. M. Kirousis, X. Pérez and N. Wormald

      Article first published online: 6 APR 2009 | DOI: 10.1002/jgt.20369

    2. Acyclic edge coloring of graphs with maximum degree 4 (pages 192–209)

      Manu Basavaraju and L. Sunil Chandran

      Article first published online: 7 APR 2009 | DOI: 10.1002/jgt.20376

    3. Anti-Ramsey numbers of doubly edge-critical graphs (pages 210–218)

      Tao Jiang and Oleg Pikhurko

      Article first published online: 7 APR 2009 | DOI: 10.1002/jgt.20380

    4. Generating 5-regular planar graphs (pages 219–240)

      Guoli Ding, Jinko Kanno and Jianning Su

      Article first published online: 7 APR 2009 | DOI: 10.1002/jgt.20377

SEARCH

SEARCH BY CITATION